A class of generalized ridge estimators

Bhat, Satish and Vidya, R. (2017) A class of generalized ridge estimators. Communications in Statistics - Simulation and Computation, 46 (7). pp. 5105-5112. ISSN 1532-4141

[img] Text (Full Text)
A class of generalized ridge estimators.pdf - Published Version
Restricted to Registered users only

Download (970kB) | Request a copy
Official URL: https://doi.org/10.1080/03610918.2016.1144765


ABSTRACTPresence of collinearity among the explanatory variables results in larger standard errors of parameters estimated. When multicollinearity is present among the explanatory variables, the ordinary least-square (OLS) estimators tend to be unstable due to larger variance of the estimators of the regression coefficients. As alternatives to OLS estimators few ridge estimators are available in the literature. This article presents some of the popular ridge estimators and attempts to provide (i) a generalized class of ridge estimators and (ii) a modified ridge estimator. The performance of the proposed estimators is investigated with the help of Monte Carlo simulation technique. Simulation results indicate that the suggested estimators perform better than the ordinary least-square (OLS) estimators and other estimators considered in this article.

Item Type: Article
Subjects: E Mathematical Science > Statistics
Divisions: Yuvaraj college > Statistics
Depositing User: C Swapna Library Assistant
Date Deposited: 18 Jun 2019 05:33
Last Modified: 08 Jul 2022 10:02
URI: http://eprints.uni-mysore.ac.in/id/eprint/3293

Actions (login required)

View Item View Item